Birth Control and natural testosterone boosters


Q: I'm a 20 year old female, I'm taking the birth control pill Levlen ED. I tried this supplement last night called RES100 its a testosterone booster because its a natural supplement that can help with sleep and in the gym.

Its ingredients are :Test Booster Complex
Micronized Resveratrol 99% 100mg**
Passiflora Incarnata Extract 200mg**
ext equiv to 100mg 7,8 benzoflavone
Other Ingredients:
SEDDS (Self-emulsifying drug delivery system) Distilled water, Potassium sorbate, Sodium benzoate, Sucralose, Citric acid, Citrosodine, Hydroxypropyl methylcellulose, Oleic acid ethyl ester, Medium Chain Triglyceride oil, Polyethoxylated sorbitan, Oleic acid, Palmitic acid, Soy lecithin, Phosphatidycholine, Phosphatidylserine, Phosphatidyletholamine, Phosphatidylinositol, Sorbitan laurate, Mono & Di glycerides palm oil, Mono and Dipalm oil glycerides, Tocopherol acetate, Natural flavour blend, Grape Extract. *Contains Soy

It also says it: Blocks estrogen and boosts testosterone
Increases libido and supports fertility
Natural AI (Aromatase Inhibitor)
Enhances blood flow to the penis for harder erections - although being female that clearly has nothing to do with me.
Increases sexual sensitivity
SEDDS (Self-emulsifying drug delivery system)
It also says :Res100 Liquid does not contain any pro hormones or steroidal ingredients,
and :* Remember, maintaining normal levels of estrogen is an important part of maintaining libido, muscle recovery, and testicular function. Therefore, it is undesirable to overly suppress estrogen levels. The natural anti-estrogens in Res100 gently balances and controls estrogen levels, without overly suppressing them, this is why res100 works so well.

I know other females have taken it and gotten great results, im just worried that it may make my birth control pill less effective and i'll need to take a morning after pill to be safe since i took some last night.

Thank you Kylie

Symptoms:  None

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon